Continuous Utility Functions Through Scales
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Juan Dubra & Echenique, Federico, 2001.
"Monotone Preferences over Information,"
Cowles Foundation Discussion Papers
1297, Cowles Foundation for Research in Economics, Yale University.
- Candeal-Haro, Juan Carlos & Indurain-Eraso, Esteban, 1993. "Utility representations from the concept of measure," Mathematical Social Sciences, Elsevier, vol. 26(1), pages 51-62, July.
- Candeal-Haro, Juan Carlos & Indurain-Eraso, Esteban, 1994. "Utility representations from the concept of measure: A corrigendum," Mathematical Social Sciences, Elsevier, vol. 28(1), pages 67-69, August.
- Bosi, G. & Mehta, G. B., 2002. "Existence of a semicontinuous or continuous utility function: a unified approach and an elementary proof," Journal of Mathematical Economics, Elsevier, vol. 38(3), pages 311-328, November.
- Beardon, Alan F., 1994. "Totally ordered subsets of Euclidean space," Journal of Mathematical Economics, Elsevier, vol. 23(4), pages 391-393, July.
- Beardon, Alan F. & Candeal, Juan C. & Herden, Gerhard & Indurain, Esteban & Mehta, Ghanshyam B., 2002. "Lexicographic decomposition of chains and the concept of a planar chain," Journal of Mathematical Economics, Elsevier, vol. 37(2), pages 95-104, April.
- Beardon, Alan F. & Candeal, Juan C. & Herden, Gerhard & Indurain, Esteban & Mehta, Ghanshyam B., 2002. "The non-existence of a utility function and the structure of non-representable preference relations," Journal of Mathematical Economics, Elsevier, vol. 37(1), pages 17-38, February.
- Jaffray, Jean-Yves, 1975. "Existence of a Continuous Utility Function: An Elementary Proof," Econometrica, Econometric Society, vol. 43(5-6), pages 981-83, Sept.-Nov.
- Ghanshyam B. Mehta, 1997. "A remark on a utility representation theorem of Rader (*)," Economic Theory, Springer, vol. 9(2), pages 367-370.
- Herden, G., 1995. "On some equivalent approaches to Mathematical Utility Theory," Mathematical Social Sciences, Elsevier, vol. 29(1), pages 19-31, February.
- Herden, Gerhard & Mehta, Ghanshyam B, 1996. "Open Gaps, Metrization and Utility," Economic Theory, Springer, vol. 7(3), pages 541-46, April.
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:64:y:2008:i:4:p:479-494. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F. Baum)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.